# SDR 2002FA0000687

- Difficulty date: May 7, 2002
- Submitted: May 30, 2002
- Operation: General aviation
- Aircraft: N7RQ
- Make and model: Beech F33A
- Aircraft serial: CE1622
- Engine: Cont IO520*
- System (JASC): 7160 · Engine Air Intake System
- Part: Filter
- Part number: BA7210
- Part serial: MFGAUG1991
- Condition: Cracked
- Location: Induction Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF BRACKET ENGINE INDUCTION AIR FILTER FRAME ASSEMBLY FOUND THE (STEEL) SCREEN CRACKED AND SECTIONS MISSING NEAR THE RIVET RETAINING AREAS.  SEE BRACKET AIR FILTER DOCUMENT.
